Academic Journal

Limits on forcing axioms at ω2 compatible with the continuum hypothesis.

Λεπτομέρειες βιβλιογραφικής εγγραφής
Τίτλος: Limits on forcing axioms at ω2 compatible with the continuum hypothesis.
Συγγραφείς: Todorcevic, Stevo1,2,3 (AUTHOR) stevo@math.toronto.edu, Xiong, Shihao4 (AUTHOR) sx76@cornell.edu
Πηγή: Archive for Mathematical Logic. Mar2026, Vol. 65 Issue 3, p411-423. 13p.
Θεματικοί όροι: *Continuum hypothesis, *Axioms, *Set theory
Περίληψη: We show that the forcing axiom for countably compact, ω 2 -Knaster, well-met posets is inconsistent. This is supplemental to an inconsistency result of Shelah [9] and sets a new limit to the generalization of Martin's Axiom to the stage of ω 2 . [ABSTRACT FROM AUTHOR]
Βάση Δεδομένων: Academic Search Index
Περιγραφή
ISSN:09335846
DOI:10.1007/s00153-025-01003-1